# SDR 2014FA0000598

- Difficulty date: September 25, 2014
- Submitted: October 10, 2014
- Operation: General aviation
- Aircraft: N37WA
- Make and model: Bell 206B-3
- Aircraft serial: 3433
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870992
- Part serial: 27444B
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT STATED THE TOT HAS INCREASED 30+ DEGREES C FROM THE NORMAL CRUISE OPERATING TEMPERATURE.  NO DEGRADATION IN POWER WAS MENTIONED OR NOTED.  ON INSPECTION, FOUND A 2.75 INCH CRACK ON THE RT SIDE OF THE OUTER COMBUSTION CASE JUST BELOW THE SPLIT WELD LINE WHERE IT TURNS FROM THE TRANSFER TUBE SOCKET,  THROUGH THE RE-ENFORCEMENT PATCH TO JUST BELOW THE WELD LINE FOR THE MOUNTING FLANGE.  THE TURBINE HAD 3429 HOURS SINCE O/H.
